# SDR FG6R202006021017

- Difficulty date: June 1, 2020
- Submitted: June 2, 2020
- Operation: General aviation
- Aircraft: FG6R3
- Make and model: Aviat A-1B
- Aircraft serial: 2013
- Propeller: Mtprop MTV15B
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Debonded
- Location: Propeller
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE SHANK AREA SHOWS TYPICAL PROPELLER WRINKLES IN PAINT.  WHILE REMOVING THE DAMAGED PAINT, THE FIBERGLASS LAYERS UNDERNEATH WERE FOUND UN-BONDED AND FLAKING OFF THE BLADE.  ONLY THE PAINT WAS HOLDING THE FIBERGLASS ON.  PICTURES WERE TAKEN BEFORE AND AFTER.  ALL FIBERGLASS IN THE AREA WAS REMOVED AND PROPERLY INSTALLED.
